# SDR HNAA2023121900475

- Difficulty date: November 1, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 51,416 hours, 48,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E007000 REAR FUSELAGE 1 WASTE LAV BUCKET HAS CORROSION.  FABRICATED, DRILLED, AND INSTALLED DOUBLER FOR REPAIR OF REAR FUSELAGE 1 WASTE LAV BUCKET
IAW EMB145 SRM 53-31-02RE
